Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 1.

2003

Battye, Richard A., Gibbons, Gary W., Rychenkova, Paulina, Sutcliffe, Paul M. (2003) Polyhedral scattering of fundamental monopoles. Journal of Mathematical Physics, 44 (8). pp. 3532-3542. ISSN 0022-2488. (doi:10.1063/1.1584208) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:7971)
This list was generated on Tue Jan 31 02:14:54 2023 GMT.